MAUDE Adverse Event Report: COVIDIEN 16 FR, SILICONE, COUDE, METER TRAY; URINARY DRAINAGE COLLECTION KIT, FOR INDWELLING CATHETER

COVIDIEN 16 FR, SILICONE, COUDE, METER TRAY; URINARY DRAINAGE COLLECTION KIT, FOR INDWELLING CATHETER
Model Number P4P16CSDK2
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The complainant indicated that the device will not be returned for evaluation; therefore, a failure analysis is not available, and we are not able to determine the relationship between this device and the cause for this event.As part of our manufacturing process, all device history records are reviewed and approved by quality, prior to release of product.If additional information or the sample is received, the investigation will be reopened and responded to accordingly.
 
Event or Problem Description
The customer reported the catheter is coming apart during usage.There was no patient harm.
 
Additional Manufacturer Narrative
A device history record review could not be performed because a lot number was not received with the complaint.As part of our manufacturing process, all device history records are reviewed and approved by quality, prior to the release of product.Samples were not received for the investigation.Because a sample was not returned, we were unable to perform a follow up investigation to include functional and visual evaluations to confirm the reported condition and determine the root cause.If samples are received at a later date, the complaint will be reopened, and the investigation will be updated accordingly.As part of continuous improvements, a corrective and preventative action plan (capa) has been opened to address the reported condition through a more robust investigation.The results of the investigation will be documented through the capa.This complaint will be used for tracking and trending purposes.

Brand Name
16 FR, SILICONE, COUDE, METER TRAY
Common Device Name
URINARY DRAINAGE COLLECTION KIT, FOR INDWELLING CATHETER
Manufacturer (Section D)
COVIDIEN
calle 9 sur no. 125 cuidad ind
tijuana 22500
MX  22500
MDR Report Key11884447
Report Number9612030-2021-02918
Device Sequence Number3399962
Product Code FCN
UDI-Device Identifier10885380176722
UDI-Public10885380176722
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/12/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberP4P16CSDK2
Device Catalogue NumberP4P16CSDK2
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/27/2021
Supplement Date Received by Manufacturer04/27/2021
Initial Report FDA Received Date05/26/2021
Supplement Report FDA Received Date08/12/2021
Patient Sequence Number1